# SDR AALA202508117741

- Difficulty date: August 10, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 77,903 hours, 30,308 cycles
- System (JASC): 5270 · Door Warning System
- Part: Control Panel
- Part number: 2LA00730700
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING DEPARTURE FLASHING RED CABIN PRESSURE LIGHT ON DOOR 3R. NORMAL CLIMB OUT CABIN PRESSURE INDICATIONS AND CRUISE AT FL330.DELTA PSI 7.9CABIN ALTITUDE 6200FT. FLIGHT CREW REPORTED THAT THE SLIDE DOES NOT INDICATE ARMED ON DOORS PAGE. MAINTENANCE REPLACED THE CABIN PRESSURE WARNING-LIGHT PANEL OF THE DOOR 3R PER AMM 52-73-22. (AALA202508117741) AND ADJUSTED THE R3 DOOR PROXIMITY DETECTOR SENSOR PER AMM 52-71-00. (AALA202508111377) A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
